# SDR REXA2025120800999

- Difficulty date: November 25, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 29,904 hours, 24,292 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: KSC432409B01
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AILERON SIDE BEARING LUGS LABELED D & E TO BE PREVIOUSLY OVERSIZED.   REPAIRED THE LT AILERON SIDE BEARING LUGS LABELED D & E IAW MHIRJ REO 690-57-61-463 REV --.
